Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 15, 2011Freeborn County, Steele County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 15, 2011, 11:07 AM CDT for Freeborn County, Steele County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2011, 11:07 AM CDT (16:07 UTC)
Expired
Jul 15, 2011, 11:45 AM CDT
In force
38 min
Issued by
NWS Twin Cities, MN

Counties Freeborn County, MN, Steele County, MN

The radar

The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WWUS83 KMPX 151607
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT FRI JUL 15 2011

MNZ085-093-151645-
FREEBORN-STEELE-
1107 AM CDT FRI JUL 15 2011

...THUNDERSTORMS MOVING OVER FREEBORN AND STEELE COUNTIES THROUGH
1145 AM CDT...

AT 1102 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF CLAREMONT
TO 3 MILES NORTH OF CONGER. THESE STORMS WERE MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STEELE CENTER.
  CLARKS GROVE.
  BIXBY.
  ALBERT LEA.
  HOLLANDALE.
  HAYWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4359 9364 4364 9364 4385 9348 4385 9341
      4393 9341 4418 9321 4415 9304 4355 9304
TIME...MOT...LOC 1607Z 275DEG 21KT 4402 9303 4366 9347

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 15, 7:03 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 15, 7:03 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 AM CDT FRI JUL 15 2011

.DISCUSSION...

SEVERAL CONCERNS EARLIER THIS MORNING ON WHETHER TO HOLD ONTO HIGH
POPS THIS MORNING...INCREASING POPS OVERNIGHT IN THE SE FA...AND
HOW TO DEAL WITH THE UPCOMING HEAT AND HUMIDITY.

EARLY MORNING CONVECTION WAS MAINLY ACROSS ND/SD WHERE BETTER
MOISTURE ADV IS NOTED. IN ADDITION...LAST NIGHT WE HAD A BETTER
ORIENTATION OF THE LOW LEVEL JET TO THE SW. EARLY THIS MORNING
THIS HASN'T DEVELOP AND DRIER AIR AT 70H IS ALSO INHIBITING TSRA
DEVELOPMENT IN OUR REGION. WILL LIKELY DECREASE POPS THIS
MORNING...THRU THE AFTN BASED ON CURRENT TRENDS ON RADAR AND SHORT
TERM MODEL DETERMINATION. BUT...WILL SEE HOW THE CONVECTION IN
SD/ND TRANSLATES TO THE EAST IN THE NEXT TWO HRS BEFORE DECREASING
TO SLIGHT CHC OR NIL.

AS WITH PREVIOUS FORECAST DISCUSSIONS...THE IMPENDING HEAT WAVE IS
ON TRACK TO DEVELOP LATER TODAY IN THE WEST...AND MOVE ACROSS THE
REST OF THE FA BY SATURDAY. USUALLY ON THE INITIAL ONSET OF THIS
TYPE OF PATTERN WITH A SURGE OF VERY WARM AIR...A LARGE AREA OF
CONVECTION DEVELOPS ON THE EDGE OF THIS HEAT WAVE. CURRENT
SATELLITE IMAGERY IS NOTING A POTENT SHRTWV ACROSS NE/CO WHICH
WILL MOVE NORTHEAST ACROSS NE/SD...AND INTO SW MN BY LATE THIS
AFTN. INCREASING LIFT AHEAD OF THIS WAVE...ABUNDANT MOISTURE AND A
WEAK FRONTAL BOUNDARY WILL LEAD TO WIDESPREAD CONVECTION ALONG IT.
ONLY PROBLEM IS THE ORIENTATION OF THIS WAVE ONCE INTO MOVES TO
THE E/NE INTO SW MN THIS EVENING. THE BEST SCENARIO IS HAVE LIKELY
OR CATEGORICAL POPS IN THE FAR S...AND HIGH CHC POPS ELSEWHERE. AM
LEANING TOWARD 60/70S IN SC/EC MN BY THIS EVENING...THEN PLACING
THE HIGHEST POPS IN THE SE FA BY SATURDAY MORNING. THIS PLACEMENT
SEEMS REASONABLE BASED ON MODEL TRENDS OVER THE PAST DAY. AS FOR
SATURDAY DAYTIME PERIOD...THIS WILL DEPEND UPON ANY TYPE OF
OUTFLOW BOUNDARY THAT DEVELOPS FROM THE COMPLEX FRIDAY NIGHT. WILL
HOLD ONTO CHC POPS IN THE SE FA DUE TO SOME UNCERTAINTIES WITH
THIS BOUNDARY AND AMPLE INSTABILITY. FOR THE REMAINDER OF THE
FA...STRENGTHENING CAP SHOULD PRECLUDE ANY TYPE OF TSRA ACTIVITY
PAST FRIDAY NIGHT. SVR WX ASSOCIATED WITH THIS SYSTEM TONIGHT
REMAINS FAVORABLE FOR DAMAGING WNDS AND LARGE HAIL. WILL
HEIGHTLIGHT THE MORNING HWO FOR MORE SPECIFIC INFORMATION.

AS FOR THE HEAT...THERE IS NO DOUBT THAT HEAT INDICES WILL SOAR
WELL ABV HEAT ADV CRITERIA BY SUNDAY. THE FAR SW FA MAY SEE THESE
HEAT INDICES BY SATURDAY AFTN BASED ON CURRENT TEMPS/HUMIDITY
LEVELS. DUE TO STRONG UPPER RIDGE BUILDING ACROSS THE UPPER
MIDWEST AND HEAT INDICES REMAINING HIGH THRU WEDNESDAY...WILL BE
ISSUING A HEAT WATCH STARTING SAT AFTN IN THE SW FA...AND
EXPANDING IT TO ALL OF THE FA FROM SUNDAY THRU WEDNESDAY. THERE IS
SOME CONCERNS IN THE FAR N/NE FA AS A WEAK FRONTAL BOUNDARY SAGS
SOUTHWARD LATE SUNDAY/MONDAY. I MAY RECONSIDER A FEW COUNTIES IN
THESE AREAS ON A HEAT WATCH AND LET THE NEXT SHIFTS CONSIDER
EXPANDING IT FURTHER. NOT OTHER CHG IN THE FORECAST BUT LATER
SHIFTS WILL NEED TO CONSIDER LOWERING TEMPS A FEW DEGREES IF THIS
FRONT DECIDES TO MOVE FURTHER SOUTH THAN EXPECTED. ..JLT..

&&

.AVIATION.../12Z TAF ISSUANCE/
THUNDERSTORMS CONTINUE TO DEVELOP OVER CENTRAL MINNESOTA THIS
MORNING...MAINLY WERE ENHANCED BY LOW LEVEL JET WHICH WILL WEAKEN
BEFORE NOON. ISOLATED STRONG TO SEVERE STORMS WERE PRODUCING LARGE
HAIL AND WIND GUSTS OVER 40 KNOTS. A MORE SIGNIFICANT SHORT WAVE
TROUGH WILL TRIGGER THUNDERSTORMS OVER THE SOUTHERN HALF OF MN AND
WEST CENTRAL WISCONSIN LATER THIS AFTERNOON AND EVENING.
THUNDERSTORM ACTIVITY EXPECTED TO DIMINISH AND WEAKEN DURING THE
OVERNIGHT HOURS TONIGHT. PATCHY IFR CONDS HAD PREVAILED NEAR KAXN
EARLY THIS MORNING...CONDS ARE EXPECTED TO IMPROVE MARGINAL TO VFR
THE REST OF TODAY. GENLY VFR CONDITIONS OVER THE REMAINDER OF THE
TAF SITES EXCEPT SOME BRIEF MARGINAL VFR CONDITIONS DUE TO
THUNDERSTORMS. WINDS BASICALLY SOUTHERLY 5 TO 15 KNOTS WITH HIGHER
GUSTS NEAR THE VICINITY OF THUNDERSTORMS.

KMSP...CEILINGS GENLY AT OR ABOVE 3500 FEET AGL THIS MORNING. SCT
SHRA/TSRA THIS MORNING...POSSIBLY A BETTER CHANCE OF MORE SHOWERS AND
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING.  SOUTHERLY WINDS
10-15 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ANOKA-BENTON-BLUE EARTH-CARVER-CHISAGO-DAKOTA-
     FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-
     MCLEOD-MILLE LACS-MORRISON-NICOLLET-RAMSEY-RICE-SCOTT-
     SHERBURNE-SIBLEY-STEELE-WASECA-WASHINGTON-WRIGHT.

     EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-
     MARTIN-MEEKER-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-SWIFT-
     TODD-WATONWAN-YELLOW MEDICINE.

WI...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     POLK-RUSK-ST. CROIX.

&&

JLT/JM
Hazardous weather outlook, Jul 15, 6:30 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 AM CDT FRI JUL 15 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
160945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
630 AM CDT FRI JUL 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS MORNING OVER PORIONS
OF CENTRAL MINNESOTA AND ACROSS MUCH OF THE OUTLOOK AREA THIS
AFTERNOON AND THIS EVENING.  LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN SEVERE WEATHER THREAT.  HEAVY RAIN WILL ALSO OCCUR WITH SOME OF
THE STRONGEST STORMS...CAUSING SOME PONDING OF WATER IN LOW LYING
AREAS AND RESIDENTIAL STREETS.

THUNDERSTORMS WILL LIKELY EXPAND ACROSS THE REST OF SOUTHERN
MINNESOTA...AND WEST CENTRAL WISCONSIN OVERNIGHT. THE MAIN THREAT
WILL BE HIGH RAINFALL RATES AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS ARE LIKELY SATURDAY MORNING FOR MAINLY
SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AND WEST CENTRAL
WISCONSIN. THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL AND
GUSTY WINDS.

HOT AND HUMID CONDITIONS WILL EXPAND ACROSS THE OUTLOOK AREA THIS
WEEKEND...WITH HIGH TEMPERATURES IN THE 90S...AND HEAT INDEX
VALUES NEAR OR ABOVE 100 DEGREES. THE HEAT AND HUMIDITY WILL
CONTINUE INTO NEXT WEEK WITH DAYTIME HEAT INDEX VALUES AT OR ABOVE
100 DEGREES THROUGH WEDNESDAY. THE HEAT INDEX VALUES SHOULD
APPROACH OR EXCEED 105 DEGREES DURING THIS TIME PERIOD.

PLEASE SEE THE LATEST EXCESSIVE HEAT WATCH FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING OVER CENTRAL
MINNESOTA AND THIS AFTERNOON OVER WESTERN AND SOUTHERN MINNESOTA
THIS AFTERNOON...EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN
THIS EVENING.

In the hours before

Special weather statement, Jul 15, 8:37 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 AM CDT FRI JUL 15 2011

MNZ049>051-151430-
BENTON-SHERBURNE-STEARNS-
837 AM CDT FRI JUL 15 2011

...THUNDERSTORMS MOVING OVER BENTON...SHERBURNE AND STEARNS COUNTIES
THROUGH 930 AM CDT...

AT 834 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF UPSALA TO
LAKE HENRY. THESE STORMS WERE MOVING EAST AT 30 MPH.

WINDS UP TO 30 MPH AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE HENRY.
  ST MARTIN.
  OPOLE.
  AVON.
  ST STEPHEN.
  RICE.

LOCATIONS SUCEPTIBLE TO STREET FLOODING... PARTICULARLY IN THE
SAINT CLOUD AREA... SHOULD BE PREPARED FOR THE POSSIBILITY OF
IMPASSABLE INTERSECTIONS AND ROADS AS THESE STORMS MOVE THROUGH
THE AREA AND QUICKLY PRODUCE 1 TO 2 INCHES OF RAINFALL.

LAT...LON 4570 9403 4542 9408 4531 9428 4544 9495
      4578 9466 4578 9431
TIME...MOT...LOC 1336Z 289DEG 27KT 4575 9453 4549 9476
Local storm report, Jul 15, 8:41 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             2 S BRANDON             45.93N 95.59W
07/15/2011  M1.75 INCH       DOUGLAS            MN   LAW ENFORCEMENT

&&

CARLYON
Local storm report, Jul 15, 9:32 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       CARLOS                  45.97N 95.29W
07/15/2011  M4.39 INCH       DOUGLAS            MN   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

CARLYON
Special weather statement, Jul 15, 10:12 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1012 AM CDT FRI JUL 15 2011

MNZ051-058>061-151615-
ANOKA-HENNEPIN-MEEKER-SHERBURNE-WRIGHT-
1012 AM CDT FRI JUL 15 2011

...THUNDERSTORMS MOVING OVER ANOKA...HENNEPIN...MEEKER...
SHERBURNE AND WRIGHT COUNTIES THROUGH 1115 AM CDT...

AT 1006 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ZIMMERMAN TO 3 MILES SOUTH
OF MONTICELLO TO DASSEL. THESE STORMS WERE MOVING SOUTHEAST AT 30
MPH. PEA SIZE HAIL WAS REPORTED IN ANNANDALE WITH THESE STORMS.

PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ZIMMERMAN.
  RASSAT.
  SMITH LAKE.
  ST MICHAEL.
  WAVERLY.
  MONTROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL
1 PM CDT.

&&

LAT...LON 4527 9309 4498 9336 4498 9404 4517 9458
      4536 9396 4549 9370
TIME...MOT...LOC 1512Z 293DEG 26KT 4543 9356 4525 9373
          4508 9427
Local storm report, Jul 15, 10:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HEAVY RAIN       OSAKIS                  45.87N 95.15W
07/15/2011  M6.75 INCH       DOUGLAS            MN   LAW ENFORCEMENT

            SHERRIF CALLED TWO OF HIS DEPUTIES REPORT 6.75 INCHES OF
            RAIN.

&&

LRS
Special weather statement, Jul 15, 11:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT FRI JUL 15 2011

MNZ085-093-151645-
FREEBORN-STEELE-
1107 AM CDT FRI JUL 15 2011

...THUNDERSTORMS MOVING OVER FREEBORN AND STEELE COUNTIES THROUGH
1145 AM CDT...

AT 1102 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF CLAREMONT
TO 3 MILES NORTH OF CONGER. THESE STORMS WERE MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STEELE CENTER.
  CLARKS GROVE.
  BIXBY.
  ALBERT LEA.
  HOLLANDALE.
  HAYWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4359 9364 4364 9364 4385 9348 4385 9341
      4393 9341 4418 9321 4415 9304 4355 9304
TIME...MOT...LOC 1607Z 275DEG 21KT 4402 9303 4366 9347

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:40 AM CDTExcessive Heat WatchMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more36 hr
Jul 15, 4:58 AM CDTSevere Thunderstorm WarningMPXDouglas62 min
Jul 15, 5:55 AM CDTAreal Flood AdvisoryMPXDouglas, Todd3 hr
Jul 15, 6:13 AM CDTSpecial Weather StatementMPXTodd62 min
Jul 15, 6:19 AM CDTSevere Thunderstorm WarningMPXDouglas, Stearns, Todd56 min
Jul 15, 6:44 AM CDTSevere Thunderstorm WarningMPXStearns, Todd61 min
Jul 15, 6:50 AM CDTSevere Thunderstorm WarningMPXDouglas55 min
Jul 15, 7:05 AM CDTSevere Thunderstorm WarningMPXStearns55 min
Jul 15, 7:11 AM CDTSpecial Weather StatementMPXMorrison79 min
Jul 15, 7:33 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd57 min
Jul 15, 8:14 AM CDTFlash Flood WarningMPXDouglas, Todd3 hr
Jul 15, 8:37 AM CDTSpecial Weather StatementMPXStearns53 min
Jul 15, 8:51 AM CDTFlash Flood WarningMPXPope, Stearns3 hr
Jul 15, 9:00 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright45 min
Jul 15, 9:36 AM CDTRiver Flood WarningMPXTodd5 days
Jul 15, 10:12 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Sherburne, Wright63 min
Jul 15, 12:41 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice52 min
Jul 15, 12:52 PM CDTFlood WatchMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 22 more13 hr
Jul 15, 2:45 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca44 min
Jul 15, 3:09 PM CDTAreal Flood AdvisoryMPXBlue Earth, Carver, Le Sueur, Nicollet, Rice, Scott and 2 more3 hr
Jul 15, 3:20 PM CDTSpecial Weather StatementMPXFreeborn, Le Sueur, Rice, Steele, Waseca55 min
Jul 15, 3:34 PM CDTSevere Thunderstorm WarningMPXFreeborn, Rice, Steele, Waseca26 min
Jul 15, 3:35 PM CDTFlash Flood WarningMPXDakota, Le Sueur, Rice, Scott, Steele, Waseca3 hr
Jul 15, 3:46 PM CDTExcessive Heat WarningMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more5 days
Jul 15, 3:50 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice3 hr
Jul 15, 4:55 PM CDTAreal Flood AdvisoryMPXFaribault, Freeborn, Steele, Waseca3 hr

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.